An application of the double Edgeworth expansion to a filtering model with Gaussian limit
In a class of continuous-time filtering models with Gaussian limit, we provide a practical scheme of an approximation of a conditional expectation given finite-dimensional observations, in the light of the double Edgeworth expansion. Simple and explicit expressions up to the second order are given, so that we can easily write a computer program.
Volume (Year): 70 (2004)
Issue (Month): 1 (October)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yoshida, Nakahiro, 2003. "Conditional expansions and their applications," Stochastic Processes and their Applications, Elsevier, vol. 107(1), pages 53-81, September.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:70:y:2004:i:1:p:37-48. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.